# SDR MALA965258

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3425 · Integrated Flight System
- Part: Dcp
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2924 - IN CRUISE FLIGHT, THE CREW RECEIVED LRN1 FLAG.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  THE NR 1 DCP WAS REPLACED AS A PRECAUTION.  (X)
